# SDR AALA20010963

- Difficulty date: May 1, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 23R STATION 1165.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 FIG 1.  (M)
